# SDR A6WA2018032945735

- Difficulty date: March 28, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 30,964 hours, 29,949 cycles
- System (JASC): 3251 · Steering Unit
- Part: Tiller
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BECAUSE A/C WOULD NOT STEER, FULL HARD LEFT. ON TAXI IN TILLER WOULD NOT SELF CENTER, LOW SPEED ABORT BTMS OK   REMOVED AND REPLACED THE TILLER IAW AMM 32-51-01. OPS CHECKED GOOD.
